TonyV

I was diagnosed as ABPA on top of my usual asthma and am prescribed with Vaicono-azole Accord 200mg - one twice a day. My asthma is well controlled and my breathing is breathing is acceptable with a slight sob - but - my legs have swollen badl y up to my knees and slightly beyond, making i t difficult to bend my legs. Has anyone else had this reaction ? Despite halving the dosage and taking Furosemide prescxibed b y my loc??al GP there has been no change.........???????????????????

4 Replies

oldestnewest
  • The swollen legs sound painful. Perhaps you should see your GP about them.

  • read my message again !!!!!

  • If there has been no change my advice would remain that you consult your GP again.

  • MrsM is right. I had to stop taking Furosemide because it caused water retention and my legs swelled. I had to be changed to a different water tablet. Go see your GP and let him know.

You may also like...